# SDR ASAA2021120436801

- Difficulty date: December 4, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 30,388 hours, 9,660 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CALL LIGHT ON BOTH MCDUS WILL NOT EXTINGUISH. NO MESSAGES VISIBLE. GROUNDED - YES. RESET BOTH MCDU'S REF B737-900 FIM REF 34-61-00. OPS NORMAL FAULTS CLEARED OK FOR SERVICE.
